# SDR 2008UALA00783

- Difficulty date: February 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 24,901 hours, 6,407 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO CENTER HYDRAULIC SYSTEM INDICATION.  CONDUCTED TROUBLESHOOTING.  FOUND NR 3 SPOILER ACTUATOR PLUG FOR FINGER FILTER O'RING BAD.  REPLACE O'RING.  OPERATES NORMALLY WITH NO LEAKS NOTED. SERVICED CENTER HYD SYSTEM FLUID TO FULL.  A/C OK FOR RETURN TO SERVICE
